# SDR COEA2010112402807

- Difficulty date: November 24, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,583 hours, 26,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: RT WING FUEL LEAK AT LOWER SKIN TO RIBS 15-16 JOINT, STRINGERS 1-2 & 6.  FASTENERS REMOVED, HOLES INSPECTED AND FILLED WITH SEALANT THEN BLIND BOLTS INSTALL FOLLOWING ATR INSTRUCTIONS. SRAS DO/TS-4176/10...6141 VALIDATED AS PERMANENT REPAIR.
